# SDR AWXA0001209

- Difficulty date: January 4, 2001
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 46,699 hours, 29,317 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6520722
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CARGO DOOR, FWD DOOR FRAME DENTED 3 PLACES AT LOWER INSIDE END. REMOVED DAMAGED WEB IAW SRM 51-70-13 FIG 1; FABED REPLACEMENT PART IAW 51-70-13 FIG 1; INSTALLED REPLACEMENT PART IAW 51-70-13 FIG 1.
